# SDR 07FDEA03139

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,701 hours, 10,944 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: A52378078200
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LATERAL PART ON BULK CARGO DOOR, THE HOLES FROM LOCKING BOLT ARE WORN OUT.  REPLACEMENT OF PART IAW SRM 51-52-10.
